# SDR IPXA2021100974771

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 19,993 hours, 12,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AREF M759060: MAIN ENTRY DOOR/ SLIDES - ARMING LEVER WILL NOT ARM. REF: WAN 3441133 BH1231641UPON ARRIVAL NUMEROUS OPERATION IAW AMM 52-10-30-0501. NO DEFECT NOTED. NO DMI REVERSAL REQUIRED. M759060 CLEARED.
